# SDR AALA202508115201

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N305NX
- Make and model: Boeing 737823
- Aircraft serial: 31253
- Aircraft time: 24,052 hours, 10,476 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTS R1 IS DIFFICULT TO ARM. CHECKED AND ADJUSTED R1 DOOR SLIDE. OPERATIONAL CHECKS GOOD TO ARM. PER AMM 25-66-01
